Translator Disclaimer
2017 An algebraic model for rational $\mathrm{SO}(3)$–spectra
Magdalena Kędziorek
Algebr. Geom. Topol. 17(5): 3095-3136 (2017). DOI: 10.2140/agt.2017.17.3095

Abstract

Greenlees established an equivalence of categories between the homotopy category of rational SO(3)–spectra and the derived category dA(SO(3)) of a certain abelian category. In this paper we lift this equivalence of homotopy categories to the level of Quillen equivalences of model categories. Methods used in this paper provide the first step towards obtaining an algebraic model for the toral part of rational G–spectra, for any compact Lie group G.

Citation

Download Citation

Magdalena Kędziorek. "An algebraic model for rational $\mathrm{SO}(3)$–spectra." Algebr. Geom. Topol. 17 (5) 3095 - 3136, 2017. https://doi.org/10.2140/agt.2017.17.3095

Information

Received: 28 November 2016; Revised: 23 March 2017; Accepted: 6 April 2017; Published: 2017
First available in Project Euclid: 16 November 2017

zbMATH: 1377.55005
MathSciNet: MR3704254
Digital Object Identifier: 10.2140/agt.2017.17.3095

Subjects:
Primary: 55N91, 55P42, 55P60

Rights: Copyright © 2017 Mathematical Sciences Publishers

JOURNAL ARTICLE
42 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.17 • No. 5 • 2017
MSP
Back to Top